# SDR SIMA202006187002

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 39,789 hours, 34,291 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS CHEMICAL SMELL IN CABIN AND SAYS CABIN BECAME VERY WARM. CABIN TEMP INDICATIONS SHOWED 18C.  PACK 1 AND 2 OPERATIONAL TESTS GOOD WITH APU AND BOTH ENGINE PNEUMATIC SOURCES IAW AMM 21-51-00. PACK 1 AND 2 GVI AND LEAK CHECKED GOOD IAW AMM 21-51-14. NO ODORS NOTED IN CABIN OR COCKPIT.
